# SDR HEEA083327

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,022 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Part serial: BR51670
- Condition: Malfunctioned
- Location: Engine
- Part time: 6,971 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT PRODUCING INTERMITTENT START. UNABLE TO VERIFY DIFFICULTY REPORTED.  NO DISCREPANICES NOTED.
